# SDR CALA2024082202250

- Difficulty date: August 3, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 67,607 hours, 29,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311348320001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAI UNABLE TO LOCATE EXTERNAL FUSELAGE REPAIR DOUBLER RECORDS AT LEFT OF THE NOSE WHEEL WELL EXTERNAL SKIN APPROX. FRAME 18 BETWEEN STR 34L AND 37L JUST ABOVE LEFT SIDE OF THE AIRCRAFT NOSE NUMBER. ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION TOTAL FLIGHT CYCLES.  OF EC/RA 5311-03262 ON OR BEFORE THE AIRCRAFT REACHING 70,573 LT FUSELAGE SKIN, FRAME 18, STGR 34L-37L WAS REPAIRED AT BFM. REPAIR IS A PERMANENT SOLUTION WITH INSPECTION REQUIREMENTS.  THE LOCATION IDENTIFIED IS INCORRECT- IT''S AT FRAME 18, STRG 34L--37L  LH FUSELAGE SKIN, FRAME 18, STGR 34L-37L REPAIR PER TOMC-APPROVAL FROM SC1ELBYC COMMENT ECRA 5311-03262. MUST ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC/RA 5311-03262 ON OR BEFORE THE AIRCRAFT REACHING 70,573 TOTAL FLIGHT CYCLES.
